# SDR SWAA2019051332558

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 69,827 hours, 40,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHT LOOSE AT ROW 8.  REATTACHED LIGHT ASSEMBLY IAW AMM.
